Journal of inequalities and applications.
- Standardized Title:
- Journal of inequalities and applications (Online)
- Amsterdam : Gordon and Breach Science Publishers, ©1997-
Six issues yearly, 2000-
Vol. 1, no. 1 (1997)-
- Inequalities (Mathematics) -- Periodicals.
- System Details:
- Mode of access: World Wide Web.
- Published: Taylor & Francis, 2002; Hindawi Pub., 2005-
Title from HTML contents (Hindawi, viewed July 5, 2005).
None published 2003-2004.
Latest issue consulted: Vol. 7, no. 6 (Dec. 2002) (viewed Jan. 25, 2006).
- Access Restriction:
- Unrestricted online access star
|Location||Notes||Your Loan Policy|
|Description||Status||Barcode||Your Loan Policy|